Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Face has become much darker. Have irregular periods, hot flushes and on medication. Cure for symptoms

I am a 42 year old Indian female. Recently, my face has become much darker (about 2 to 3 times darker) than my neck or hands or rest of the body. Have had irregular periods and on medication, which is being fixed. Been getting hot flushes, with body feeling hot from time to time. Many tests done for various things, but all negative. The dark face and hot flushes continue. Not pregnant, or no other known problems. Would appreciate any advice.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. FORUM.
This is due to perimenopause .
The onset of perimenopause precedes the final menses 2-8 years, with a mean duration of 4 years.
In this condition FSH level increases .
Estrogen starts diminishing hence these type of symptoms appears.
Consult a Gynaecologist and get in blood for estrogen and F S H level and you will find out the cause of your disease.
Good luck.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor